# SDR IPXA2021020965516

- Difficulty date: January 21, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 22,360 hours, 13,741 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Shield
- Part number: A5724228220100
- Condition: Cracked
- Location: K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH KRUEGER FLAP SHIELD CRACKEDREMOVED AND REPLACED PANEL IAW SRM 51-40-21
